×

Found 653 Documents (Results 1–100)

Topics in spectral geometry. (English) Zbl 07759244

Graduate Studies in Mathematics 237. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-7525-3/hbk; 978-1-4704-7548-2/pbk; 978-1-4704-7549-9/ebook). xviii, 325 p. (2024).
PDFBibTeX XMLCite
Full Text: DOI

Prescribing scalar curvature in conformal geometry. (English) Zbl 1533.53002

Zurich Lectures in Advanced Mathematics. Berlin: European Mathematical Society (EMS) (ISBN 978-3-98547-052-5/pbk; 978-3-98547-552-0/ebook). x, 151 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Condenser capacities and capacitary potentials for unbounded sets, and global \(p\)-harmonic Green functions on metric spaces. arXiv:2310.05702

Preprint, arXiv:2310.05702 [math.AP] (2023).
BibTeX Cite
Full Text: arXiv

Strong stationarity for optimal control of variational inequalities of the second kind. (English) Zbl 1502.49008

Hintermüller, Michael (ed.) et al., Non-smooth and complementarity-based distributed parameter systems. Simulation and hierarchical optimization. Cham: Birkhäuser. ISNM, Int. Ser. Numer. Math. 172, 307-327 (2022).
PDFBibTeX XMLCite
Full Text: DOI Link

Stability and sensitivity analysis for quasi-variational inequalities. (English) Zbl 1502.49007

Hintermüller, Michael (ed.) et al., Non-smooth and complementarity-based distributed parameter systems. Simulation and hierarchical optimization. Cham: Birkhäuser. ISNM, Int. Ser. Numer. Math. 172, 183-210 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Stochastic geodesics. (English) Zbl 1499.58024

Ugolini, Stefania (ed.) et al., Geometry and invariance in stochastic dynamics. Selected papers based on the presentations at the the conference on random transformations and invariance in stochastic dynamics, Verona, Italy, March 25–29, 2019. Cham: Springer. Springer Proc. Math. Stat. 378, 59-69 (2021).
MSC:  58J65 60H07 60J60
PDFBibTeX XMLCite
Full Text: DOI arXiv

Łojasiewicz-Simon gradient inequalities for coupled Yang-Mills energy functions. (English) Zbl 1466.58001

Memoirs of the American Mathematical Society 1302. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4302-3/pbk; 978-1-4704-6403-5/ebook). xiii, 138 p. (2020).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Variational second-order interpolation on the group of diffeomorphisms with a right-invariant metric. (English) Zbl 1448.58009

Kushnarev, Sergey (ed.) et al., Mathematics of shapes and applications. Selected papers based on the presentations at the workshop, Singapore, July 4–31, 2016. Hackensack, NJ: World Scientific. Lect. Notes Ser., Inst. Math. Sci., Natl. Univ. Singap. 37, 1-14 (2020).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Multivalued maps and differential inclusions. Elements of theory and applications. (English) Zbl 1454.49001

Hackensack, NJ: World Scientific (ISBN 978-981-12-2021-0/hbk; 978-981-12-2023-4/ebook). xii, 208 p. (2020).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software